# SDR HALA20250729236

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 41,132 hours, 6,495 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,267 hours, 4,553 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR ENG 1 BLEED FAULT AFTER TAKEOFF RESET SUCCESSFUL. REMOVED AND REPLACED #1 ENG PRV PER AMM 36-11-12. OPS & LEAK CHECK OK. OK FOR SERVICE.
